Alert archive / Minnesota / Wind Chill Advisories in 2011

Wind Chill Advisory 13, NWS Duluth, MN

February 20, 20114 counties in Minnesota

NWS Duluth, MN issued this wind chill advisory at Feb 20, 2011, 2:56 PM CST for 4 counties in Minnesota. It took effect at Feb 21, 2011, 12:00 AM CST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 20, 2011, 2:56 PM CST (20:56 UTC)
In effect from
Feb 21, 2011, 12:00 AM CST
Expired
Feb 21, 2011, 4:38 AM CST
In force
5 hr
Issued by
NWS Duluth, MN

Counties Cook County, MN, Koochiching County, MN, Lake County, MN, Saint Louis County, MN

The radar

The Duluth radar (KDLH), 107 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 8.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2011-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2011-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
659 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

870 
WWUS43 KDLH 202056
WSWDLH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
256 PM CST SUN FEB 20 2011

MNZ038-WIZ006>009-210500-
/O.EXT.KDLH.WS.W.0003.000000T0000Z-110221T1800Z/
PINE-BURNETT-WASHBURN-SAWYER-PRICE-
INCLUDING THE CITIES OF...HINCKLEY...GRANTSBURG...SPOONER...
HAYWARD...PHILLIPS
256 PM CST SUN FEB 20 2011

...WINTER STORM WARNING NOW IN EFFECT UNTIL NOON CST MONDAY...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL NOON CST MONDAY. 

* TIMING AND LOCATION: SNOW WILL LIFT NORTH OVER PINE...
  BURNETT...WASHBURN...SAWYER AND PRICE COUNTIES LATE THIS
  AFTERNOON AND CONTINUE THROUGH TONIGHT AND MONDAY MORNING. THE
  SNOW MAY BE HEAVY AT TIMES TONIGHT

* SNOW ACCUMULATIONS: TOTALS SNOWFALL OF 5 TO 8 INCHES ARE 
  EXPECTED THROUGH TONIGHT. SNOWFALL AMOUNTS WILL VARY WIDELY 
  ACROSS EACH COUNTY...GENERALLY INCREASING TO THE SOUTH. 

* WINDS AND VISIBILITY: NORTHEAST WINDS OF 15 TO 25 MPH ARE
  EXPECTED THROUGH MONDAY MORNING...RESULTING IN BLOWING AND
  DRIFTING SNOW. VISIBILITIES MAY DROP TO A QUARTER MILE OR LESS
  AT TIMES.

* MAIN IMPACT: ONCE THE SNOW BEGINS...ROADS WILL QUICKLY BECOME 
  SNOW COVERED AND SLIPPERY MAKING DRIVING CONDITIONS HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WINTER STORM WARNING IS FOR HEAVY SNOW AND STRONG WINDS THAT
WILL CAUSE DANGEROUSLY LOW VISIBILITY AND DRIFTING SNOW. SNOW
COVERED ROADS AND DANGEROUS TRAVEL CONDITIONS CAN BE EXPECTED. IF
YOU MUST TRAVEL...USE CAUTION AND ALLOW EXTRA TIME TO REACH YOUR
DESTINATION. KEEP A WINTER SURVIVAL KIT IN YOUR VEHICLE AND LET
SOMEONE KNOW YOUR TRAVEL ROUTE.

&&

$$

MNZ010>012-210500-
/O.NEW.KDLH.WC.Y.0013.110221T0600Z-110221T1600Z/
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
INCLUDING THE CITIES OF...INTERNATIONAL FALLS...ELY...ISABELLA
256 PM CST SUN FEB 20 2011

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST MONDAY...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST
MONDAY. 

* TIMING AND LOCATION: VERY COLD WIND CHILL VALUES ARE EXPECTED
  LATE TONIGHT AND MONDAY MORNING ACROSS EXTREME NORTHERN
  MINNESOTA INCLUDING INTERNATIONAL FALLS AND ELY AREAS.

* WIND CHILL VALUES: WIND CHILL READINGS WILL RANGE FROM 20 TO 30
  BELOW ZERO.

* FROSTBITE TIME: EXPOSED SKIN CAN FREEZE IN AS LITTLE AS 20
  MINUTES IN THESE DANGEROUSLY COLD CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS A COMBINATION OF BITTERLY COLD ARCTIC
AIR AND BRISK WINDS WILL CREATE DANGEROUSLY COLD WIND CHILL
VALUES. IF YOU MUST VENTURE OUTDOORS...BE SURE TO COVER ALL
EXPOSED FLESH AS ANY EXPOSED FLESH CAN FREEZE IN 15 TO 25 MINUTES
WITH WIND CHILL VALUES FROM 25 BELOW TO 40 BELOW. THIS MAY RESULT
IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

&&

$$

MNZ033-034-036-210500-
/O.EXT.KDLH.WW.Y.0028.000000T0000Z-110221T1800Z/
SOUTHERN CASS-CROW WING-SOUTHERN AITKIN-
INCLUDING THE CITIES OF...PINE RIVER...BRAINERD...AITKIN
256 PM CST SUN FEB 20 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL NOON CST
MONDAY. 

* TIMING AND LOCATION: SNOW WILL LIFT OVER SOUTHERN CASS...CROW
  WING AND SOUTHERN AITKIN COUNTIES LATE THIS AFTERNOON...THEN
  PERSIST THROUGH TONIGHT AND MONDAY MORNING.

* SNOW ACCUMULATIONS: SNOWFALL OF 3 TO 6 INCHES IS EXPECTED. 
  SNOWFALL AMOUNTS WILL VARY WIDELY ACROSS EACH COUNTY... 
  GENERALLY INCREASING TO THE SOUTH. 

* NORTHEAST WINDS OF 15 TO 25 MPH ARE EXPECTED THROUGH EARLY MONDAY
  MORNING...RESULTING IN BLOWING AND DRIFTING SNOW. VISIBILITIES
  MAY DROP TO A QUARTER MILE OR LESS AT TIMES.

* MAIN IMPACT: SNOW COVERED AND SLIPPERY ROADS ALONG WITH LOW 
  VISIBILITIES WILL MAKE DRIVING CONDITIONS HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WINTER WEATHER ADVISORY IS FOR A COMBINATION OF SNOW AND
WIND THAT WILL RESULT IN DRIFTING AND REDUCED VISIBILITIES. USE
CAUTION IF TRAVELING...ESPECIALLY IN OPEN AREAS THAT ARE MORE
EXPOSED TO THE WIND. ROADS MAY BE SLICK AND HAZARDOUS...SO ALLOW
EXTRA TIME TO REACH YOUR DESTINATION.

&&

$$

MNZ037-WIZ001>004-210500-
/O.EXT.KDLH.WW.Y.0028.000000T0000Z-110221T1800Z/
CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-BAYFIELD-ASHLAND-IRON-
INCLUDING THE CITIES OF...DULUTH...CLOQUET...SUPERIOR...
WASHBURN...ASHLAND...HURLEY
256 PM CST SUN FEB 20 2011

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON CST MONDAY...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL NOON CST
MONDAY. 

* TIMING AND LOCATION: AREAS OF LIGHT SNOW WILL AFFECT SOUTHERN 
  SAINT LOUIS...CARLTON...DOUGLAS...BAYFIELD...ASHLAND AND IRON 
  COUNTIES LATE THIS MORNING AND THIS AFTERNOON...THEN INCREASE 
  IN COVERAGE AND INTENSITY TONIGHT. 

* SNOW ACCUMULATIONS: SNOWFALL OF 2 TO 5 INCHES IS EXPECTED. 
  SNOWFALL AMOUNTS WILL VARY WIDELY ACROSS EACH COUNTY... 
  GENERALLY INCREASING TO THE SOUTH. 

* WINDS AND VISIBILITY: NORTHEAST WINDS OF 25 TO 40 MPH IS
  EXPECTED THROUGH MONDAY MORNING. WIND GUSTS TO 50 MPH WILL BE
  POSSIBLE IN THE DULUTH AND SUPERIOR HARBORS THROUGH TONIGHT.
  THE STRONG WINDS WILL RESULT IN BLOWING SNOW AND REDUCED
  VISIBILITIES TO A QUARTER MILE OR LESS AT TIMES.

* MAIN IMPACT: SNOW COVERED AND SLIPPERY ROADS ALONG WITH LOW
  VISIBILITIES WILL MAKE DRIVING CONDITIONS HAZARDOUS. HIGH
  PROFILE VEHICLES SHOULD USE CAUTION IN THE STRONG WINDS
  TODAY...ESPECIALLY ON BRIDGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WINTER WEATHER ADVISORY IS FOR A COMBINATION OF SNOW AND
STRONG WIND THAT WILL RESULT IN REDUCED VISIBILITIES. USE CAUTION
IF TRAVELING...ESPECIALLY IN OPEN AREAS THAT ARE MORE EXPOSED TO
THE WIND. ROADS MAY BE SLICK AND HAZARDOUS...SO ALLOW EXTRA TIME
TO REACH YOUR DESTINATION.

&&

$$

BERDES
2 follow-up statements
492 
WWUS43 KDLH 202334
WSWDLH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
534 PM CST SUN FEB 20 2011

MNZ038-WIZ006>009-211045-
/O.CON.KDLH.WS.W.0003.000000T0000Z-110221T1800Z/
PINE-BURNETT-WASHBURN-SAWYER-PRICE-
INCLUDING THE CITIES OF...HINCKLEY...GRANTSBURG...SPOONER...
HAYWARD...PHILLIPS
534 PM CST SUN FEB 20 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST MONDAY...

* TIMING AND LOCATION: SNOW WILL LIFT NORTH OVER PINE...
  BURNETT...WASHBURN...SAWYER AND PRICE COUNTIES TONIGHT AND
  MONDAY MORNING. THE SNOW MAY BE HEAVY AT TIMES TONIGHT.

* SNOW ACCUMULATIONS: TOTALS SNOWFALL OF 5 TO 8 INCHES ARE 
  EXPECTED THROUGH TONIGHT. SNOWFALL AMOUNTS WILL VARY WIDELY 
  ACROSS EACH COUNTY...GENERALLY INCREASING TO THE SOUTH. 

* WINDS AND VISIBILITY: NORTHEAST WINDS OF 15 TO 25 MPH ARE 
  EXPECTED THROUGH MONDAY MORNING...RESULTING IN BLOWING AND 
  DRIFTING SNOW. VISIBILITIES MAY DROP TO A QUARTER MILE OR LESS 
  AT TIMES. 

* MAIN IMPACT: ONCE THE SNOW BEGINS...ROADS WILL QUICKLY BECOME 
  SNOW COVERED AND SLIPPERY MAKING DRIVING CONDITIONS HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WINTER STORM WARNING IS FOR HEAVY SNOW AND STRONG WINDS THAT
WILL CAUSE DANGEROUSLY LOW VISIBILITY AND DRIFTING SNOW. SNOW
COVERED ROADS AND DANGEROUS TRAVEL CONDITIONS CAN BE EXPECTED. IF
YOU MUST TRAVEL...USE CAUTION AND ALLOW EXTRA TIME TO REACH YOUR
DESTINATION. KEEP A WINTER SURVIVAL KIT IN YOUR VEHICLE AND LET
SOMEONE KNOW YOUR TRAVEL ROUTE.

&&

$$

MNZ020-211045-
/O.EXA.KDLH.WW.Y.0028.000000T0000Z-110221T1800Z/
SOUTHERN LAKE/LAKESHORE-
INCLUDING THE CITY OF...TWO HARBORS
534 PM CST SUN FEB 20 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON CST MONDAY...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND BLOWING SNOW WHICH IS IN EFFECT
UNTIL NOON CST MONDAY.

* TIMING AND LOCATION: SNOW AND BLOWING SNOW WILL AFFECT TWO
  HARBORS...SILVER BAY AND HIGHWAY 61 TONIGHT AND MONDAY MORNING. 

* SNOW ACCUMULATIONS: SNOWFALL OF 1 TO 3 INCHES IS EXPECTED. 

* NORTHEAST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH ARE
  EXPECTED THROUGH MONDAY MORNING...RESULTING IN BLOWING AND
  DRIFTING SNOW. VISIBILITIES MAY DROP TO A QUARTER MILE OR LESS
  AT TIMES.

* MAIN IMPACT: SNOW COVERED AND SLIPPERY ROADS ALONG WITH LOW 
  VISIBILITIES WILL MAKE DRIVING CONDITIONS HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS THAT ARE MORE EXPOSED TO THE WIND. ROADS MAY BE SLICK AND
HAZARDOUS...SO ALLOW EXTRA TIME TO REACH YOUR DESTINATION.

&&

$$

MNZ033-034-036-211045-
/O.CON.KDLH.WW.Y.0028.000000T0000Z-110221T1800Z/
SOUTHERN CASS-CROW WING-SOUTHERN AITKIN-
INCLUDING THE CITIES OF...PINE RIVER...BRAINERD...AITKIN
534 PM CST SUN FEB 20 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
MONDAY...

* TIMING AND LOCATION: SNOW WILL LIFT OVER SOUTHERN CASS...CROW
  WING AND SOUTHERN AITKIN COUNTIES TONIGHT AND MONDAY MORNING.

* SNOW ACCUMULATIONS: SNOWFALL OF 3 TO 6 INCHES IS EXPECTED.
  SNOWFALL AMOUNTS WILL VARY WIDELY ACROSS EACH COUNTY.

* NORTHEAST WINDS OF 15 TO 25 MPH ARE EXPECTED THROUGH EARLY 
  MONDAY MORNING...RESULTING IN BLOWING AND DRIFTING SNOW. 
  VISIBILITIES MAY DROP TO A QUARTER MILE OR LESS AT TIMES. 

* MAIN IMPACT: SNOW COVERED AND SLIPPERY ROADS ALONG WITH LOW 
  VISIBILITIES WILL MAKE DRIVING CONDITIONS HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WINTER WEATHER ADVISORY IS FOR A COMBINATION OF SNOW AND
WIND THAT WILL RESULT IN DRIFTING AND REDUCED VISIBILITIES. USE
CAUTION IF TRAVELING...ESPECIALLY IN OPEN AREAS THAT ARE MORE
EXPOSED TO THE WIND. ROADS MAY BE SLICK AND HAZARDOUS...SO ALLOW
EXTRA TIME TO REACH YOUR DESTINATION.

&&

$$

MNZ037-WIZ001>004-211045-
/O.CON.KDLH.WW.Y.0028.000000T0000Z-110221T1800Z/
CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-BAYFIELD-ASHLAND-IRON-
INCLUDING THE CITIES OF...DULUTH...CLOQUET...SUPERIOR...
WASHBURN...ASHLAND...HURLEY
534 PM CST SUN FEB 20 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
MONDAY...

* TIMING AND LOCATION: AREAS OF LIGHT SNOW WILL AFFECT SOUTHERN
  SAINT LOUIS...CARLTON...DOUGLAS...BAYFIELD...ASHLAND AND IRON
  COUNTIES TONIGHT AND MONDAY MORNING.

* SNOW ACCUMULATIONS: SNOWFALL OF 2 TO 5 INCHES IS EXPECTED.
  SNOWFALL AMOUNTS WILL VARY WIDELY ACROSS EACH COUNTY.

* WINDS AND VISIBILITY: NORTHEAST WINDS OF 25 TO 40 MPH IS 
  EXPECTED THROUGH MONDAY MORNING. WIND GUSTS TO 50 MPH WILL BE 
  POSSIBLE IN THE DULUTH AND SUPERIOR HARBORS THROUGH TONIGHT. 
  THE STRONG WINDS WILL RESULT IN BLOWING SNOW AND REDUCED 
  VISIBILITIES TO A QUARTER MILE OR LESS AT TIMES. 

* MAIN IMPACT: SNOW COVERED AND SLIPPERY ROADS ALONG WITH LOW 
  VISIBILITIES WILL MAKE DRIVING CONDITIONS HAZARDOUS. HIGH 
  PROFILE VEHICLES SHOULD USE CAUTION IN THE STRONG WINDS 
  TODAY... ESPECIALLY ON BRIDGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WINTER WEATHER ADVISORY IS FOR A COMBINATION OF SNOW AND
STRONG WIND THAT WILL RESULT IN REDUCED VISIBILITIES. USE CAUTION
IF TRAVELING...ESPECIALLY IN OPEN AREAS THAT ARE MORE EXPOSED TO
THE WIND. ROADS MAY BE SLICK AND HAZARDOUS...SO ALLOW EXTRA TIME
TO REACH YOUR DESTINATION.

&&

$$

MNZ010>012-211045-
/O.CON.KDLH.WC.Y.0013.110221T0600Z-110221T1600Z/
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
INCLUDING THE CITIES OF...INTERNATIONAL FALLS...ELY...ISABELLA
534 PM CST SUN FEB 20 2011

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST MONDAY...

* TIMING AND LOCATION: VERY COLD WIND CHILL VALUES ARE EXPECTED 
  LATE TONIGHT AND MONDAY MORNING ACROSS EXTREME NORTHERN 
  MINNESOTA INCLUDING THE INTERNATIONAL FALLS AND ELY AREAS. 

* WIND CHILL VALUES: WIND CHILL READINGS WILL RANGE FROM 20 TO 
  30 BELOW ZERO. 

* FROSTBITE TIME: EXPOSED SKIN CAN FREEZE IN AS LITTLE AS 20 
  MINUTES IN THESE DANGEROUSLY COLD CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS A COMBINATION OF BITTERLY COLD ARCTIC
AIR AND BRISK WINDS WILL CREATE DANGEROUSLY COLD WIND CHILL
VALUES. IF YOU MUST VENTURE OUTDOORS...BE SURE TO COVER ALL
EXPOSED FLESH AS ANY EXPOSED FLESH CAN FREEZE IN 15 TO 25 MINUTES
WITH WIND CHILL VALUES FROM 25 BELOW TO 40 BELOW. THIS MAY RESULT
IN FROST BITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

&&

$$

GSF
465 
WWUS43 KDLH 211038
WSWDLH

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DULUTH MN
438 AM CST MON FEB 21 2011

MNZ010>012-211145-
/O.CAN.KDLH.WC.Y.0013.000000T0000Z-110221T1600Z/
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
INCLUDING THE CITIES OF...INTERNATIONAL FALLS...ELY...ISABELLA
438 AM CST MON FEB 21 2011

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WIND
CHILL ADVISORY. 

TEMPERATURES HAVE NOT DROPPED AS SIGNIFICANTLY AS EXPECTED.
ALTHOUGH WINDS WILL REMAIN BETWEEN 5 AND 10 MPH THIS
MORNING...WIND CHILL VALUES SHOULD AVERAGE BETWEEN 10 AND 20 BELOW
ZERO.

$$

MNZ038-WIZ006>009-211800-
/O.CON.KDLH.WS.W.0003.000000T0000Z-110221T1800Z/
PINE-BURNETT-WASHBURN-SAWYER-PRICE-
INCLUDING THE CITIES OF...HINCKLEY...GRANTSBURG...SPOONER...
HAYWARD...PHILLIPS
438 AM CST MON FEB 21 2011

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* SNOW ACCUMULATIONS: SNOWFALL OF 6 TO 8 INCHES HAS OCCURED FROM
  PINE CITY MINNESOTA TO SIREN...SPOONER...EXELAND...AND PHILLIPS
  WISCONSIN. ADDITIONAL SNOW ACCUMULATION OF 2 TO 4 INCHES IS
  POSSIBLE EARLY THIS MORNING.

* WINDS AND VISIBILITY: NORTHEAST WINDS OF 15 TO 25 MPH ARE
  EXPECTED THROUGH EARLY MORNING...RESULTING IN CONSIDERABLE BLOWING
  AND DRIFTING SNOW. VISIBILITIES MAY DROP TO A QUARTER MILE OR
  LESS AT TIMES.

* MAIN IMPACT: ROADS WILL REMAIN SNOW COVERED AND SLIPPERY MAKING
  DRIVING CONDITIONS HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WINTER STORM WARNING IS FOR HEAVY SNOW AND STRONG WINDS THAT
WILL CAUSE DANGEROUSLY LOW VISIBILITY AND DRIFTING SNOW. SNOW
COVERED ROADS AND DANGEROUS TRAVEL CONDITIONS CAN BE EXPECTED. IF
YOU MUST TRAVEL...USE CAUTION AND ALLOW EXTRA TIME TO REACH YOUR
DESTINATION. KEEP A WINTER SURVIVAL KIT IN YOUR VEHICLE AND LET
SOMEONE KNOW YOUR TRAVEL ROUTE.

&&

$$

MNZ020-211800-
/O.CON.KDLH.WW.Y.0028.000000T0000Z-110221T1800Z/
SOUTHERN LAKE/LAKESHORE-
INCLUDING THE CITY OF...TWO HARBORS
438 AM CST MON FEB 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY.

* TIMING AND LOCATION: SNOW AND BLOWING SNOW WILL AFFECT TWO
  HARBORS...SILVER BAY AND HIGHWAY 61 EARLY THIS MORNING.

* SNOW ACCUMULATIONS: SNOWFALL OF 1 TO 3 INCHES IS EXPECTED.

* NORTHEAST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 40 MPH ARE
  EXPECTED THROUGH EARLY MORNING...RESULTING IN BLOWING AND
  DRIFTING SNOW. VISIBILITIES MAY DROP TO A QUARTER MILE OR LESS
  AT TIMES.

* MAIN IMPACT: SNOW COVERED AND SLIPPERY ROADS ALONG WITH LOW 
  VISIBILITIES WILL MAKE DRIVING CONDITIONS HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS THAT ARE MORE EXPOSED TO THE WIND. ROADS MAY BE SLICK AND
HAZARDOUS...SO ALLOW EXTRA TIME TO REACH YOUR DESTINATION.

&&

$$

MNZ033-034-036-211800-
/O.CON.KDLH.WW.Y.0028.000000T0000Z-110221T1800Z/
SOUTHERN CASS-CROW WING-SOUTHERN AITKIN-
INCLUDING THE CITIES OF...PINE RIVER...BRAINERD...AITKIN
438 AM CST MON FEB 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY.

* SNOW ACCUMULATIONS: SNOWFALL OF 3 TO 6 INCHES IS EXPECTED...
  MAINLY SOUTH OF AN AITKIN TO NISSWA TO LEADER LINE.

* NORTHEAST WINDS OF 15 TO 25 MPH ARE EXPECTED THROUGH EARLY MORNING...RESULTING
  IN BLOWING AND DRIFTING SNOW. VISIBILITIES MAY DROP TO A QUARTER
  MILE OR LESS AT TIMES.

* MAIN IMPACT: SNOW COVERED AND SLIPPERY ROADS ALONG WITH LOW 
  VISIBILITIES WILL MAKE DRIVING CONDITIONS HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WINTER WEATHER ADVISORY IS FOR A COMBINATION OF SNOW AND
WIND THAT WILL RESULT IN DRIFTING AND REDUCED VISIBILITIES. USE
CAUTION IF TRAVELING...ESPECIALLY IN OPEN AREAS THAT ARE MORE
EXPOSED TO THE WIND. ROADS MAY BE SLICK AND HAZARDOUS...SO ALLOW
EXTRA TIME TO REACH YOUR DESTINATION.

&&

$$

MNZ037-WIZ001>004-211800-
/O.CON.KDLH.WW.Y.0028.000000T0000Z-110221T1800Z/
CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-BAYFIELD-ASHLAND-IRON-
INCLUDING THE CITIES OF...DULUTH...CLOQUET...SUPERIOR...
WASHBURN...ASHLAND...HURLEY
438 AM CST MON FEB 21 2011

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY.

* SNOW ACCUMULATIONS: SNOWFALL OF 2 TO 5 INCHES IS EXPECTED. 
  SNOWFALL AMOUNTS WILL VARY WIDELY ACROSS EACH COUNTY. 

* WINDS AND VISIBILITY: NORTHEAST WINDS OF 25 TO 35 MPH ARE EXPECTED
  THROUGH EARLY MORNING. WIND GUSTS TO 45 MPH WILL BE POSSIBLE IN
  THE DULUTH AND SUPERIOR HARBORS THROUGH EARLY MORNING. THE STRONG
  WINDS WILL RESULT IN BLOWING SNOW AND REDUCED VISIBILITIES TO A
  QUARTER MILE OR LESS AT TIMES.

* MAIN IMPACT: SNOW COVERED AND SLIPPERY ROADS ALONG WITH LOW
  VISIBILITIES WILL MAKE DRIVING CONDITIONS HAZARDOUS. HIGH
  PROFILE VEHICLES SHOULD USE CAUTION IN THE STRONG WINDS THIS MORNING...
  ESPECIALLY ON BRIDGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WINTER WEATHER ADVISORY IS FOR A COMBINATION OF SNOW AND
STRONG WIND THAT WILL RESULT IN REDUCED VISIBILITIES. USE CAUTION
IF TRAVELING...ESPECIALLY IN OPEN AREAS THAT ARE MORE EXPOSED TO
THE WIND. ROADS MAY BE SLICK AND HAZARDOUS...SO ALLOW EXTRA TIME
TO REACH YOUR DESTINATION.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this wind chill advisory went out at Feb 20, 11:43 AM CST, 3 hours 13 minutes earlier.

Area forecast discussion, Feb 20, 11:43 AM CST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
1143 AM CST SUN FEB 20 2011

.AVIATION...18Z TAFS

LAKE EFFECT SNOW WAS AFFECTING A PORTION OF THE NORTH SHORE...FROM
ABOUT SILVER BAY THROUGH THE TWIN PORTS. IFR CONDITIONS WILL
CONTINUE IN THESE SNOW SHOWERS.

A POWERFUL LOW PRESSURE SYSTEM WAS AFFECTING CENTRAL AND SOUTHERN
MINNESOTA...SOUTH DAKOTA AND MUCH OF THE SOUTHERN HALF OF
WISCONSIN. SNOW WAS MOVING NORTH...AND SHOULD AFFECT THE KBRD AND
KHYR TAFS MID TO LATE AFTERNOON. VISIBILITIES WILL DROP LATE THIS
AFTERNOON AND THIS EVENING TO IFR OR EVEN LIFR IN THESE SPOTS.
KDLH WILL BE ON THE NORTHERN EDGE...AND WILL BE AFFECTED BY LAKE
EFFECT SNOW UNTIL LATER TONIGHT...WHEN SYNOPTIC SNOW MOVES IN. KHIB
AND KINL WILL SEE LITTLE SNOW...AND KINL MAY NOT SEE ANY CEILINGS
BELOW ABOUT 15000FT.

IN ADDITION TO THE SNOW...STRONG WINDS WILL OCCUR...ESPECIALLY
AROUND LAKE SUPERIOR. GUSTS OF 40-45 KNOTS WILL BE POSSIBLE IN THE
TWIN PORTS AREAS...POSSIBLY AROUND THE KASX AND KTWM AREAS AS
WELL.

&&

.PREV DISCUSSION... /ISSUED 911 AM CST SUN FEB 20 2011/

UPDATE...DECREASED POPS ACROSS OUR SRN ZONES FOR THIS MORNING AS
SNOW HAS BEEN SLOWER MOVING NORTH THAN PREVIOUSLY EXPECTED. THIS
HAS DECREASED TOTAL SNOWFALL AMOUNTS SLIGHTLY. LAKE EFFECT SNOW
SHOULD CONTINUE ACROSS THE TWIN PORTS AS INDICATED BY MOST MODELS.
WINDS WILL BE A CONCERN ALONG THE LAKE SUPERIOR
SHORELINE...ESPECIALLY AT THE DULUTH HARBOR. MAY HAVE TO ISSUE
HIGH WIND WARNING OR POSSIBLY A BLIZZARD WARNING IF MOS WIND
SPEEDS TURN OUT TO BE CORRECT AND IF WE GET ANY APPRECIABLE
SNOWFALL.

PREV DISCUSSION... /ISSUED 556 AM CST SUN FEB 20 2011/

AVIATION...02/20/12Z ISSUANCE...
NORTH OF A BJI-HIB-BFW LINE...VFR IN SCATTERED TO BROKEN CLOUDS
WITH CLEAR ALONG THE CANADIAN BORDER. SOUTH FROM HIB DOWN TO A
XVG-DLH-IWD LINE...LOW END MVFR WITH HIGH END IFR IN LOW CLOUDS
AND SCATTERED SNOW SHOWERS DEVELOPING ABOUT MIDAFTERNOON. ONSHORE
WINDS GUSTING TO 25 TO 35 KTS AROUND LAKE SUPERIOR...EXCEPT IN THE
DLH/DYT/SUW AREA WITH ONSHORE GUSTS TO 55 KTS. SOUTH OF THE XVG-
DLH-IWD LINE...LOW END MVFR DECREASING TO VLIFR IN HEAVY SNOW AND
BLOWING SNOW WITH NORTHEAST WINDS GUSTING TO 20 TO 30 KNOTS EARLY
IN THE AFTERNOON AND CONTINUING OVERNIGHT INTO MONDAY.

PREV DISCUSSION... /ISSUED 455 AM CST SUN FEB 20 2011/

DISCUSSION...
CURRENT SYNOPTIC ANALYSIS REVEALS 1036 MB CANADIAN HIGH ANCHORED
OVER SRN MANITOBA ALLOWING FOR CLR SKIES AND TEMPS WELL INTO THE
20S BELOW ZERO. MEANWHILE...A SFC LOW IS ORGANIZING ALONG A WARM
FRONT IN NE WHERE TEMPS RANGE FROM 30-40 DEGREES ABOVE ZERO.
RADAR IMAGERY SHOWS A AREA OF CONVECTION AND FREQUENT LIGHTING
ASSOCIATED WITH THE WAA/CYCLOGENESIS SPREADING N OVER SE SODAK
AND INTO SW CORNER OF MN. THE DLH CWA WILL BECOME SQUISHED BETWEEN
THE SINKING ARCTIC HIGH PRESSURE ALONG THE BORDERLAND...AND HEAVY
SNOW/FORCING ALONG THE NRN FLANK OF A SFC LOW TRACKING EAST ACROSS
IA-IL-IN THROUGH MONDAY.

SHORT TERM CONCERNS ON SN AMOUNTS AND WIND OVER NEXT 24-36 HRS.
A STRENGTHENING PRESSURE GRADIENT WILL ALLOW FOR NE WINDS TO
INCREASE TODAY...ESPECIALLY ADJACENT TO WRN LAKE SUPERIOR. DLHWRF
ALONG WITH MET/MAV/LAV GUIDANCE ARE IN GOOD AGREEMENT THAT NE
WINDS INCREASE TO 35 KTS AT THE HARBOR THIS
AFTERNOON/EVENING...20-25 KTS FOR INLAND LOCATIONS. SINCE THERE
IS A WINTER WEATHER ADVISORY IN EFFECT TODAY FOR THE ZONES NEAR
THE TIP OF WRN LK SUP...WILL HIGHLIGHT STRONG WINDS THERE AS WELL
AS WXSTORY AND HWO. DAY SHIFT WILL NEED TO MONITOR IF WIND
ADVISORY WILL BE NEEDED FOR REMAINING NORTH SHORE ZONES.

PREV FCST ON TRACK WITH ONLY MINOR ADJUSTMENTS TO MORNING POPS IN
THE ERN ZONES FOR SLIGHTLY SLOWER ONSET TIME. LATEST MDL RUNS AND
LATEST RADAR TRENDS DEPICT A SLIGHTLY SLOWER ONSET BY 3-4 HRS.
HAVE PUSHED BACK START TIME OF WARNING/ADVISORY FOR ERN HALF OF
FA UNTIL 16Z...WHEN BUFR SOUNDINGS SHOW PROFILES BECOME
SATURATED. BULK OF FORCING AND SNOWFALL/ACCUMULATIONS WILL BE
FOUND DURING THE AFTRN AND OVERNIGHT HOURS.

MODELS CONTINUE TO SHOW A VERY SHARP NRN GRADIENT TO THE SNOW
ACCUM AS THE LOW TRACKS TO THE SOUTH OF THE REGION AND SFC HIGH
SHOVES ITS WAY SOUTH INTO THE NORTHLAND. A CHANGE IN STORM TRACK
OF LESS THAN 50 MILES WOULD POTENTIALLY MEAN THE DIFFERENCE
BETWEEN 8 INCHES OR 1 INCH OF SNOW FOR THE SRN THIRD OF THE DLH
CWA. BEST AGREEMENT ON HEAVIEST SNOW ALONG AND SOUTH OF A LINE
FROM HINCKLEY...TO HAYWARD...AND PARK FALLS. THE NAM REMAINS THE
FURTHEST SOUTH SOLUTION WITH THE NRN EXTENT OF THE SNOW ONLY
AFFECTING THE SRN TIER OF ZONES. THE 00Z ECM IS VERY CLOSE TO THIS
AS WELL WITH THE GFS TAKING A FEW INCHES OF ACCUM SN AS FAR NORTH
AS KGPZ. THE GREATEST UNCERTAINTY IN AMOUNTS IS FOUND ALONG A
CORRIDOR FROM BRAINERD TO MOOSE LAKE AND DULUTH WHERE A SLIGHT
SHIFT IN STORM TRACK WILL HAVE A VERY SIGNIFICANT INFLUENCE ON
STORM TOTALS. LOCATIONS IN THE IRON RANGE AND BORDERLAND WILL SEE
LITTLE TO NO SNOW ACCUMULATION AS CANADIAN HIGH PRESSURE AND DRY
AIR DOMINATES THE NRN ZONES.

ADDITIONAL FACTOR TO SN AMOUNTS WILL BE LAKE EFFECT/ENHANCEMENT
FOR AREAS NEAR LAKE SUPERIOR WITH FAVORABLE NE WIND. DELTA T
VALUES WILL BE MARGINALLY FAVORABLE...SO WE DO NOT EXPECT
APPRECIABLE ADDITIONAL SNOWFALL FROM THE LAKE EFFECT SNOW.

EXTENDED...MONDAY NIGHT THROUGH SATURDAY...
A DEPARTING UPPER LOW TAKES THE LAST OF THE MOISTURE OUT OF OUR AREA
MONDAY EVENING.  COLD MANUFACTURED BY THE DEPARTING STORM...COLUMN
LIFTING...STRETCHING AND TOPOGRAPHIC UPSLOPE TO OUR WEST...ALONG
WITH CLEARING SKIES WILL RESULT IN A SUBZERO NIGHT MONDAY NIGHT.
THE COLD AIR WILL BE TENUOUS AND SHALLOW...AND WITH HIGHER SUN ANGLE
WE ANTICIPATE LARGE DAY-NIGHT TEMPERATURE RANGES THROUGH WEDNESDAY.
A WEAK COLD FRONT WEDNESDAY NIGHT WILL BE FOLLOWED BY A SLOW BUT
INCREASINGLY SEVERE COOLING TREND.  MODELS ARE ALL IN AGREEMENT WITH
1000-500 MB THICKNESSES REMAINING BELOW 5000 METERS ACROSS OUR
ENTIRE AREA AND 850 TEMPERATURES IN THE MID AND POSSIBLY HIGH MINUS
20S LATE IN THE WEEK INTO THE WEEKEND.  LITTLE IF ANY MOISTURE WILL
BE ASSOCIATED WITH THIS COLD ADVECTION AS ARCTIC HIGH PRESSURE FROM
SASKATCHEWAN BUILDS INTO THE WESTERN DAKOTAS...THEN DOWN THE LOWER
MISSOURI VALLEY.  WE ARE SLOWLY TRENDING THE TEMPERATURES DOWN
TOWARD MORE TYPICALLY JANUARY LEVELS.

&&

.POINT TEMPS/POPS...
DLH  24   8  22   4 /  70  70  60  20
INL  12 -14  16  -6 /  10  10  10  10
BRD  24   8  23   0 /  90  80  70  20
HYR  27  13  25  -3 / 100  90  70  20
ASX  28  15  26   4 /  70  70  60  20

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...WINTER STORM WARNING UNTIL 6 AM CST MONDAY FOR MNZ038.

     WINTER WEATHER ADVISORY UNTIL 6 AM CST MONDAY FOR MNZ033-034-036-
     037.

WI...WINTER STORM WARNING UNTIL 6 AM CST MONDAY FOR WIZ006>009.

     WINTER WEATHER ADVISORY UNTIL 6 AM CST MONDAY FOR WIZ001>004.

&&

SHORT TERM...BERDES
EXTENDED....EOM
AVIATION...MELDE
Hazardous weather outlook, Feb 20, 2:46 PM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
246 PM CST SUN FEB 20 2011

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-211130-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
246 PM CST SUN FEB 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SNOW WILL LIFT INTO THE SOUTHERN HALF OF THE NORTHLAND LATE THIS
AFTERNOON...PERSISTING OVERNIGHT. SNOW SHOWERS WILL CONTINUE AT
THE HEAD OF LAKE SUPERIOR AS WELL. THE SNOW WILL BECOME HEAVY AT
TIMES THIS EVENING...MAINLY ALONG AND SOUTH OF A LINE FROM
BRAINERD...TO MOOSE LAKE...HAYWARD...AND PARK FALLS.

STRONG NORTHEAST WINDS WILL ALSO CONTINUE INTO TONIGHT...CAUSING
BLOWING SNOW AND REDUCED VISIBILITIES. WINDS WILL GUST TO 40 TO 55
MPH AROUND LAKE SUPERIOR...MAINLY FROM THE SILVER BAY AND TWO
HARBORS AREAS...TO THE TWIN PORTS...AND ALONG THE SOUTH SHORE.

A WINTER WEATHER ADVISORY AND WINTER STORM WARNING ARE IN EFFECT FOR
THIS STORM. PLEASE MONITOR THE LATEST WINTER WEATHER MESSAGE FOR
ADDITIONAL INFORMATION AND UPDATES.

COLD WIND CHILLS ARE ON TAP FOR FAR NORTHERN MINNESOTA TONIGHT...AND
A WIND CHILL ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE SNOW WILL LINGER INTO MONDAY OVER THE SOUTHERN HALF OF THE
AREA...MAINLY SOUTH OF A LINE FROM WALKER TO THE TWIN
PORTS...INCLUDING ALL OF NORTHWEST WISCONSIN. PLEASE MONITOR THE
LATEST WINTER WEATHER MESSAGE FOR ADDITIONAL INFORMATION AND
UPDATES.

COLD WIND CHILLS WILL CONTINUE MONDAY MORNING OVER FAR NORTHERN
MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR
TONIGHT.

MELDE

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Feb 20, 12:37 PM CST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1237 PM CST SUN FEB 20 2011

MNZ020-037-WIZ001>003-210200-
SOUTHERN LAKE/LAKESHORE-CARLTON/SOUTHERN ST. LOUIS-DOUGLAS-
BAYFIELD-ASHLAND-
INCLUDING THE CITIES OF...TWO HARBORS...DULUTH...CLOQUET...
SUPERIOR...WASHBURN...ASHLAND
1237 PM CST SUN FEB 20 2011

...STRONG WINDS NEAR LAKE SUPERIOR CONTINUE...

A POWERFUL LOW PRESSURE SYSTEM OVER SOUTHEAST NEBRASKA WAS
RESPONSIBLE FOR PRODUCING STRONG WINDS ACROSS THE NORTHLAND TODAY.
THESE STRONG WINDS WILL CONTINUE THIS AFTERNOON INTO
TONIGHT...ESPECIALLY AROUND LAKE SUPERIOR. SUSTAINED WIND SPEEDS
OF 25 TO 40 MPH WILL BE COMMON ALONG THE LAKE SHORE...INCLUDING
THE SOUTH SHORE...WEST TO THE TWIN PORTS...AND UP TO THE TWO
HARBORS AND SILVER BAY AREAS. WIND GUSTS UP TO 55 MPH WILL OCCUR
AS WELL...ESPECIALLY IN THE TWIN PORTS AREA. WINDS WERE GUSTING TO
48 MPH AT THE SKY HARBOR AIRPORT ON PARK POINT AS OF EARLY AFTERNOON.
WINDS WILL INCREASE MORE LATE THIS AFTERNOON AND EVENING.

THE WIND MAY BLOW DOWN TREE BRANCHES...LEADING TO SPORADIC POWER
OUTAGES.

MELDE
Local storm report, Feb 20, 2:34 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
234 PM CST SUN FEB 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     SNOW             SAGINAW                 46.86N 92.44W
02/20/2011  E0.5 INCH        ST. LOUIS          MN   TRAINED SPOTTER

&&

MELDE

Nearby

Wind Chill Advisories in Minnesota, 2011Every wind chill advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.